# SDR SWIA202163242

- Difficulty date: November 11, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL FWD DD3     (C-CHECK RO 12/26/2021)    PAX DOOR INTERCOSTAL FWD DD3 HAS CORROSION ON MORE THAN ONE ELEMENT. OUT OF LIMIT REF CRJ 200 SRM 52-00-00 AND REO 670-52-11-010 REV. NC DATED 2002-02-25. REMOVED CORRODED PAX DOOR INTERCOSTAL DD3 FWD REF CRJ 700 SRM 51-42-06-001-001-A01.   INSTALLED NEW PAX DOOR INTERCOSTAL DD3 FWD REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG. NO. 601R31702 REV.N. COMPLIED WITH SKYWEST TASKCAD 51-900-1002-SKY (CL600-2C10).  PRESS CHECKED GOOD.
